# SDR 00FDEA00294

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 7932 · Engine Oil Quantity
- Part: Line
- Condition: Leaking
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

00-120  LOW OIL PRESS LIGHT ON NR 3 ENGINETHRUST LEVER TO IDLE.  LOWER LINE TO DIFFERENTIAL PRESSURE SWITCH LEAKING.   TIGHTENED LINE.  INSTALL NEW OIL FILTER & SERVICED OIL QUANTITY PER 727 MM  79-00.  NO LEAKS NOTED.  AC OK TO CONTINUE.
